# SDR HNAA2017121100388

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 41,706 hours, 37,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AND R/H EXTERIOR OVER WING EMERGENCY LIGHTS INOP..........R&R #4 EMERGENCY BATTERY AND POWER SUPPLY ASSY WITH RETAINED HARDWARE AND SECURED OVERHEAD PANEL AND LIGHT COVER WITH RETAINED HARDWARE
